# SDR W8PA960066

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Engine: Cfmint CFM563B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QUANTITY DECREASED FROM 4 AND THREE-QUARTERS GALLONS TO 1 AND ONE-HALF GALLONS EN ROUTE TO PDX.  DIVERTED TO BOI.  FOUND LOOSE LINE BETWEEN LUBE UNIT AND REAR SCAVENGE.  RETORQUED LINE.  LEAK CHECKED GOOD AT ALL POWER SETTINGS.  (M)
